Anyonic Groups
Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Tome 43 (1992), Exposé no. 8, 16 p.
@article{RCP25_1992__43__147_0,
     author = {Majid, Shahn},
     title = {Anyonic {Groups}},
     journal = {Les rencontres physiciens-math\'ematiciens de Strasbourg -RCP25},
     note = {talk:8},
     publisher = {Institut de Recherche Math\'ematique Avanc\'ee - Universit\'e Louis Pasteur},
     volume = {43},
     year = {1992},
     language = {en},
     url = {http://www.numdam.org/item/RCP25_1992__43__147_0/}
}
TY  - JOUR
AU  - Majid, Shahn
TI  - Anyonic Groups
JO  - Les rencontres physiciens-mathématiciens de Strasbourg -RCP25
N1  - talk:8
PY  - 1992
DA  - 1992///
VL  - 43
PB  - Institut de Recherche Mathématique Avancée - Université Louis Pasteur
UR  - http://www.numdam.org/item/RCP25_1992__43__147_0/
LA  - en
ID  - RCP25_1992__43__147_0
ER  - 
Majid, Shahn. Anyonic Groups. Les rencontres physiciens-mathématiciens de Strasbourg -RCP25, Tome 43 (1992), Exposé no. 8, 16 p. http://www.numdam.org/item/RCP25_1992__43__147_0/

[1] K. Fredenhagen, K. H. Rehren, and B. Schroer. Superselection sectors with braid statistics and exchange algebras. Comm. Math. Phys. 125 (1989) 201-226. | MR 1016869 | Zbl 0682.46051

[2] R. Longo. Index of subfactors and statistics of quantum fields. Comm. Math. Phys. 126 (1989) 217. | MR 1027496 | Zbl 0682.46045

[3] J. Fröhlich and F. Gabbiani. Braid statistics in local quantum theory. Rev. Math. Phys. 2 (1990) 251-353. | MR 1104414 | Zbl 0723.57002

[4] P. Freyd and D. Yetter. Braided compact closed categories with applications to low dimensional topology. Adv. Math. 77 (1989) 156-182. | MR 1020583 | Zbl 0679.57003

[5] S. Majid. Quasitriangular Hopf algebras and Yang-Baxter equations. Int. J. Modern Physics A 5 (1990) 1-91. | MR 1027945 | Zbl 0709.17009

[6] A. Joyal and R. Street. Braided monoidal categories. Mathematics Reports 86008, Macquarie University (1986). | Zbl 0845.18005

[7] N. Yu Reshetikhin and V. G. Turaev. Invariants of 3-manifolds via link polynomials and quantum groups. Invent. Math. 103 (1991) 547-597. | MR 1091619 | Zbl 0725.57007

[8] S. Majid. Reconstruction theorems and rational conformal field theories. Int. J. Mod. Phys. 6 (1991) 4359-4374. | MR 1126612 | Zbl 0728.17011

[9] S. Majid. Braided groups and algebraic quantum field theories. Lett. Math. Phys. 22 (1991) 167-176. | MR 1129171 | Zbl 0745.16019

[10] S. Majid. Examples of braided groups and braided matrices. J. Math. Phys. 32 (1991) 3246-3253. | MR 1137374 | Zbl 0821.16042

[11] S. Majid. Transmutation theory and rank for quantum braided groups. Preprint, DAMTP/91-10 (1991). | MR 1188817 | Zbl 0781.17006

[12] S. Majid. Cross products by braided groups and bosonization. To appear in J. Algebra. | MR 1257312 | Zbl 0807.16036

[13] F. Wilczek, ed. Fractional Statistics and Anyon Superconductivity. World. Sci. (1990). | MR 1081990

[14] J. Fröhlich and P.-A. Marchetti. Quantum field theories of vortices and anyons. Comm. Math. Phys. 121 (1989) 177. | MR 985396 | Zbl 0819.58045

[15] M. Cohen. Hopf algebras acting on semiprime algebras. Contemp. Math. 43 (1985) 49-61. | MR 810642 | Zbl 0568.16009

[16] M. E. Sweedler. Hopf Algebras. Benjamin (1969). | MR 252485 | Zbl 0194.32901

[17] V. G. Drinfeld. Quantum groups. In A. Gleason, ed., Proceedings of the ICM, pages 798-820, Rhode Island, AMS (1987). | MR 934283 | Zbl 0667.16003

[18] D. I. Gurevich. Algebraic aspects of the quantum Yang-Baxter equation. Leningrad Math. J. 2 (1991) 801-828. | MR 1080202 | Zbl 0728.17012

[19] Yu. I. Manin. Quantum groups and non - commutative geometry. Technical report, Centre de Recherches Math, Montreal (1988). | MR 1016381 | Zbl 0724.17006

[20] P. Deligne and J. S. Milne. Tannakian categories. Number 900 in Lec. Notes in Math. Springer (1982). | Zbl 0477.14004

[21] S. Majid. Representation-theoretic rank and double Hopf algebras. Comm. Algebra 18 (1990) 3705-3712. | MR 1068616 | Zbl 0715.16013

[22] S. Majid. More examples of bicrossproduct and double cross product Hopf algebras. Isr. J. Math 72 (1990) 133-148. | MR 1098985 | Zbl 0725.17015

[23] S. Majid. Doubles of quasitriangular Hopf algebras. Comm. Algebra 19 (1991) 3061-3073. | MR 1132774 | Zbl 0767.16014

[24] S. Majid. Physics for algebraists: Non-commutative and non-cocommutative Hopf algebras by a bicrossproduct construction. J. Algebra 130 (1990) 17-64. | MR 1045735 | Zbl 0694.16008

[25] S. Majid. Hopf algebras for physics at the Planck scale. J. Classical and Quantum Gravity 5 (1988) 1587-1606. | MR 973262 | Zbl 0672.16009

[26] S. Majid. Hopf-von Neumann algebra bicrossproducts, Kac algebra bicrossproducts, and the classical Yang-Baxter equations. J. Fund. Analysis 95 (1991) 291-319. | MR 1092128 | Zbl 0741.46033

[27] D. Radford. On the quasitriangular structures of a semisimple Hopf algebra. J. Algebra, 1991. | MR 1125700 | Zbl 0733.16015